# SDR WX0A2015092872893

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,816 hours, 24,730 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSPECTION OF DAMAGE ON VERTICAL STAB, LIGHT STRIKE, TOP AFT STAB END CAP CTR OF WELD RT SIDE 24"" FROM FWD.  DAMAGE WIDTH .187"", DEPTH .125"" FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED EA 20-2015-260, ENSURE NO DEFECTS OR SIGNS OF DAMAGE TO ANY ADJACENT OR UNDERLYING STRUCTURE.  VERIFY THERE ARE NOT LOOSE, PULLED OR DAMAGE FASTENERS IN SURROUNDING AREA OF THE DAMAGE.  BLEND THE EDGE OF THE SKIN SMOOTH TO REMOVE THE DAMAGE IAW SRM 51-02.  PRIMER & FILLED BLEND AREA VOID WITH PR 1422 SEALANT IAW SRM 51-20-0.
